# SDR QMLA2014081214101

- Difficulty date: August 12, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N555BA
- Make and model: Bell 430
- Aircraft serial: 49119
- Aircraft time: 6,745 hours, 21,053 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 430040003107
- Part serial: A130
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING ZONE INSPECTION AT ACTT 6722+54 IT WAS NOTED OF METAL PARTICLES ON COLLECTOR GEAR CHIP DETECTOR.  AT ACTT 6729+01 THE TRANSMISSION SUMP CHIP LIGHT ILLUMINATED IN FLIGHT & FUZZ BURNER WAS ACTIVATED.  PERFORMED A SERVICEABILITY CHECK IAW MM.  AT ACTT 6743+03 THE COLLECTOR GEAR CHIP LIGHT ILLUMINATED & WAS BURNED OFF AGAIN.  CHIP DETECTOR WAS VISUALLY INSPECTED & FOUND TO BE WITHIN LIMITS IAW MM.  AFTER DISCUSSING THE ISSUE IT WAS DETERMINED THE TRANSMISSION IS UNSERVICEABLE & REMOVED FROM THE ACFT.
